# SDR AALA201811209005

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 59,588 hours, 22,514 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Drive Shaft
- Condition: Failed
- Location: Brake Tach
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, RECEIVED A BRAKE AUTO BRAKE FAULT.  DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT.    THE AIRCRAFT WAS GROUNDED. REPLACED THE NR 4 MAIN WHEEL TACHOMETER DRIVE SHAFT IAW AMM 32-42-68-400 AND  AMM 32-42-00-810-815A. OPS TESTED GOOD.
